# SDR AALA20161229002

- Difficulty date: December 27, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 47,732 hours, 23,753 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUMES AND ODORS IN CABIN.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED WATER SEPARATOR COALESCER BAGS IAW AMM 21-20-02.  LEAK AND OPERATIONAL CHECKS GOOD.
